Drugs with tinnitus as sound effect: an important resource!

Do you feel the effects of tinnitus? (Ringing in the ears?)

Are you currently taking any prescription medication?

Many people take prescription medications without knowing that the drug may cause tinnitus.

If you are trying to determine the cause of your tinnitus, or are worried that starting a new medication may exacerbate your tinnitus, check the following link to see if your prescriptions may cause tinnitus.

If your prescription appears on the list, you may want to consult your physician and do additional research as well.

Drugs with Tinnitus Side Effects

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: